MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG PEEK PRIORITY CUST IMPL XLARGE; IMPLANT

STRYKER LEIBINGER FREIBURG PEEK PRIORITY CUST IMPL XLARGE; IMPLANT
Catalog Number 78-50040
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received it will be reported on a supplemental report.
 
Event or Problem Description
It was reported that the implant should have covered the whole entire temporal bone section and had to be cut in half to make it fit during surgery.
 
Additional Manufacturer Narrative
Additional information: h6.Correction: b5.Post op ct scans or pictures from the issue were not provided for investigation, thus, the reported event could not be confirmed.The implant was successfully implanted without surgical delay or the need for additional equipment, though the sales representative could not provide photos of the reported issue but indicated the area of concern in a design image.Analysis confirmed the implant met design specifications and quality standards, with no discrepancies found in manufacturing or inspection records.Based on the investigation steps performed, there is no indication of an incorrectly working product or any design, material, or manufacturing-related issue.Therefore, no corrective and /or preventive actions are deemed necessary at this time.
 
Event or Problem Description
It was reported that the implant should have covered the whole entire temporal bone section but has been implanted successfully.It turned out that the previously made statement (device needed to be cut in half) has belonged to another case and was therefore evaluated in another investigation.

Brand Name
PEEK PRIORITY CUST IMPL XLARGE
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
verena baumgartner-kis
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
7614888208
MDR Report Key20558806
Report Number0008010177-2024-00119
Device Sequence Number19633522
Product Code GWO
UDI-Device Identifier07613327129274
UDI-Public07613327129274
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number78-50040
Device Lot Number2409301015
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/03/2024
Supplement Date Received by Manufacturer10/03/2024
Initial Report FDA Received Date10/29/2024
Supplement Report FDA Received Date06/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown